# SDR SWAA2024050876393

- Difficulty date: April 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT B765] FWD CARGO UNDER FLOOR AT STA 400; LEFT TRANSITION PANEL ATTACH INTERCOSTAL CRACKED AS MARKED.<[01] REMOVED; FABRICATED; LOCATED; DRILLED; AND INSTALLED NEW BAFFLE (INTERCOSATAL) REF BAC DWG 143A7505 REV:-; B737-NG SRM 51-40-02;[02] REMOVED; FABRICATED; LOCATED; DRILLED; AND INSTALLED NEW BAFFLE (INTERCOSATAL) REF BAC DWG 143A7505 REV:-; B737-NG SRM 51-40-02.
